View Full Version : Dexedrine sides effects


sushigirl
10-10-14, 01:20 PM
I stopped taking Vyvanse because when it was wearing off, i had very hard depression in the afternoon. Could not function anymore.

I'm seing my doc in 2 weeks and will ask to try Dexedrine. I've been looking around to see if people were complaining about the wear off of Dex, but don't really see anything.

Can someone can tell me if it happens to you?

Thanks

Pilgrim
10-10-14, 04:46 PM
I have just started Dex again. The comedown is pretty smooth. Not as easy as Concerta though. Then again I find Dex more effective by a longshot.

sarahsweets
10-13-14, 04:45 AM
I never had a problem when dexedrine wore off.

Fuzzy12
10-13-14, 07:47 AM
When I started taking dex, the comedown was pretty bad but it's much better now. Also, I dose more frequently now, which seems to make a huge difference and though I sometimes still feel a bit tired, cranky or down when it wears off in the evening it's much better than it used to be, much better than it was with methyl phenidate and it passes quickly.

Spektur
10-13-14, 01:04 PM
The crash or comedown is easily remedied by having more, so there's no side effects.

Traveler5
10-13-14, 03:27 PM
I've tried several different ADHD meds and found Dex to be the gentlest. In fact, I don't feel anything when it's coming down out of my system. But for me, Vyvanse was similar -- very easy going. In terms of depression, Concerta was the worst. In terms of anxiety, Adderall was the worst for me. As far as I'm concerned, Adderall is the worst ADHD med out there, Dex is the best.

Flory
10-13-14, 05:29 PM
I find th dex comedown is only bad if I haven't spaced doses properly and I'm low on blood sugar xx for me concerta was like the deepest blackest hole of doom when I came down and the physical anxiety symptoms were unbearable

sushigirl
10-14-14, 02:41 PM
Well, I guess it's very different for everybody. There is no magical pill for everyone. I'm seing doc next week and I'll ask him. Maybe he won't be happy that i didn't increase my Vyvanse to 20 mg (like I was suppose to) and that I stopped taking it. But I just coudn't bare the depressive state!

Thanks for your responses, very appreciated!